# SDR DALA2014120506419

- Difficulty date: December 4, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 63,114 hours, 46,612 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED REPAIR DOUBLER AND ELONGATED HOLES ON INTERNAL  STRUCTURE AT LT WING INBD BUTE DOOR AFT EDGE. REPAIR WAS REMOVED, AND A NEW DOUBLER WAS FABRICATED, TREATED, PAINTED, AND INSTALLED IAW SRM 51-30-2 AND 51-30-5,  57-01, FIG 3 AND 51-10-3, PAR 14 AND 21.  HOLES WERE REPAIRED IAW ER/A 530160-14, REV ORIGINAL.
